# SDR UPS98827092

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK CORROSION AND CRACK LONGERON 33 LEFT STATION 1540.  REMOVED DAMAGED SECTION AND FABRICATED STRAPS AND LONGERON.  ALODINED AND PRIMED AND INSTALLED IAW DC8 SRM 53-2-2, 51-1-8, 51-1-20D.
